New Mexico, 2013

Drought in New Mexico, March 1 to 31, 2013

March 1 to 31, 2013 · NWS ABQ · 39 events in 39 counties and zones

Drought conditions for March mimicked that of February. Sadly there was no improvement in conditions across the northern two-thirds of New Mexico but overall drought severity did not worsen.

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
39

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ABQ wrote it up.

Drought conditions for March mimicked that of February. Sadly there was no improvement in conditions across the northern two-thirds of New Mexico but overall drought severity did not worsen.

Precipitation was well-below normal areawide. Some areas in the southwest along with the northern mountains averaged 50-75% of normal while most other areas were only 10-25% of normal for the month. The eastern plains continued to experience only around 10% of normal precipitation values, and the high plains of eastern New Mexico continue to be in the most severe category of drought in the state. March experienced numerous wind events with only one notable precipitation event, which occurred over the northern high terrain. Isolated severe weather mid-way through the month brought some precipitation to parts of southeast New Mexico, but wind was the main impact.

Severe drought (D2) continued across most of the area during March. D2 conditions were present in the northwest corner of the state as well as from the Sangre de Cristo range in the north to the Chuska Mountains in the west and extending south to the southwest mountains. During the first two weeks of March, severe drought conditions persisted in the same general areas as in January and February, but during the second half of the month, there was a drastic increase in extreme drought (D3) conditions. D3 conditions expanded from being confined mostly to the eastern half of the state westward to near Gallup and to the southern extent of the area. Exceptional drought (D4) conditions also expanded during the month. D4 continued in portions of Union and Roosevelt counties and began to develop in San Miguel County, extending into Guadalupe and Mora counties. The San Francisco River Valley zone in the southwest continued to remain just below D2 drought status. Also, portions of the Far Northwest Highlands along the Colorado New Mexico border was unchanged for the month.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Feb 28, 10:29 PM MST, 1 hour 31 minutes earlier.

Area forecast discussion, Feb 28, 10:29 PM MST, 1 hour 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1029 PM MST THU FEB 28 2013

.AVIATION...
06Z TAF CYCLE
INFRARED SATELLITE TONIGHT DEPICTS AN UPPER LEVEL PERTURBATION
MOVING RAPIDLY SEWD OVER THE CO ROCKIES. THE SYSTEM WILL CROSS NE
NM PRODUCING A SLIGHT CHANCE OF LIGHT SNOW SHOWERS ALONG AND EAST
OF THE SANGRE DE CRISTO MOUNTAINS FOR THE REMAINDER OF TONIGHT
THROUGH FRIDAY MORNING...MAINLY NEAR THE CO BORDER. CONDITIONS
SHOULD REMAIN VFR...EXCEPT FOR LCL MTN TOP OBSCURATION. IN
ADDITION...A BACK DOOR COLD FRONT WILL ALSO MOVE SOUTHWARD THROUGH
THE PLAINS WITH SOME WIND GUSTS UP TO 25 KT TODAY.

44

&&

.PREV DISCUSSION...259 PM MST THU FEB 28 2013...
AT 12Z...A VERY DRY ATMOSPHERE PREVAILED ACROSS THE AREA WITH THE
KABQ UPPER AIR SOUNDING SHOWING A PWAT OF 0.12 INCH. THE LATEST
WATER VAPOR SATELLITE IMAGERY SHOWED ANTICYCLONIC FLOW BEGINNING
ALONG THE WEST COAST AND ADJACENT INTERIOR...AND 12Z UPPER AIR DATA
CONFIRMED A RIDGE BUILDING THERE WITH GEOPOTENTIAL HEIGHT
INCREASES COMPARED TO 00Z AND WARMER TEMPS ALOFT. THIS IS THE
RIDGE THAT WILL TRANSLATE EAST WITH TIME THROUGH EARLY SUNDAY AND
ALLOW FOR A SHARP WARMING TREND...WHICH HAS ALREADY BEGUN. BELOW
NORMAL TEMPERATURES WILL PERSIST INTO FRIDAY...THEN TREND TO NEAR
NORMAL ON SATURDAY. ABOVE NORMAL TEMPERATURES ARE ANTICIPATED BY
SUNDAY...WITH HIGHS IN THE 70S ACROSS THE EAST CENTRAL AND
SOUTHEAST PLAINS AND IN THE 60S ACROSS THE ALBUQUERQUE METRO AREA.
THE RIDGE WILL FLATTEN-OUT SATURDAY NIGHT AND MODERATE WESTERLIES
WILL PREVAIL BY SUNDAY ALLOWING FOR BREEZY TO WINDY CONDITIONS
SUNDAY AFTERNOON...BUT ALSO THE IMPORT OF PACIFIC MOISTURE IN THE
MID AND UPPER LEVELS OF THE ATMOSPHERE. THIS BATCH OF MOISTURE
WILL LIKELY AMOUNT TO NOTHING MORE THAN INCREASED CLOUDINESS...BUT
A FEW MOUNTAIN SHOWERS ARE POSSIBLE SUNDAY AND SUNDAY NIGHT.

BREEZY TO LOCALLY WINDY CONDITIONS WILL CONTINUE INTO MONDAY...WITH
A FEW SHOWERS POSSIBLY LINGERING IN THE NORTHERN MOUNTAINS...AS A
CLIPPER-TYPE SYSTEM EJECTS OUT OF THE CENTRAL ROCKIES OVER THE
CENTRAL PLAINS. THIS SYSTEM WILL SEND A SHOT OF COLDER AIR OUR
WAY...WITH A SHORT-LIVED COOL DOWN FORECAST MONDAY...MAINLY ACROSS
THE EASTERN PLAINS. TEMPERATURES WILL TREND BACK ABOVE NORMAL BY
WEDNESDAY AS ANOTHER RIDGE OF HIGH PRESSURE SHIFTS EAST ACROSS THE
STATE. WINDS WILL PICK-UP WEDNESDAY...WITH THE POTENTIAL FOR WINDY
TO VERY WINDY CONDITIONS BY THURSDAY AS A STORM SYSTEM APPROACHES
FROM THE WEST.

BEYOND DAY 7...BOTH THE 12Z ECMWF AND GFS SHOW A POTENT UPPER LOW
MOVING EAST FROM SOUTHERN CALIFORNIA TOWARD NEW MEXICO WITH A
TRACK ACROSS SOUTHERN ARIZONA. THE TWO MODELS DIFFER IN THE
TIMING...BUT BOTH SHOW A BIG WEATHER-MAKER AFFECTING NEW MEXICO
THE WEEKEND OF THE 9TH/10TH. BOTH MODELS HAVE SHOWN GOOD RUN-TO-
RUN CONSISTENCY WITH THIS FEATURE...EVEN IN THE 9-10 DAY
RANGE...WITH THE ECMWF THE MOST CONSISTENT. THIS FEATURE REPRESENTS
OUR NEXT SHOT AT WETTING PRECIPITATION.

11

.FIRE WEATHER...
CRITICAL FIRE WEATHER...A FEW HOURS OF CRITICAL FIRE WEATHER
DEVELOPING LOCALLY MONDAY AFTERNOON OVER THE EAST CENTRAL PLAINS
ALONG INTERSTATE 40 IN GUADALUPE COUNTY.

MODELS...IN REASONABLY GOOD AGREEMENT ON BASIC STORY...RIDGE
EXTENDING FROM CALIFORNIA COAST TO THE CANADIAN NORTHWEST
TERRITORIES CIRCULATING NORTH TO NORTHWEST FLOW ALOFT ACROSS NEW
MEXICO...AS BUCKLING FLOW CREATES DOWNSTREAM SHORTWAVE FROM THE
OKLAHOMA PANHANDLE TO THE NEW MEXICO BOOT HEEL. RIDGE WILL SHIFT
EASTWARD OVER THE SOUTHWEST U.S. ON SATURDAY AND THEN COLLAPSE
EASTWARD OVER NEW MEXICO ON SUNDAY. SPEEDY ZONAL FLOW ESTABLISHED
OVER NEW MEXICO ON MONDAY AS FAST MOVING DISTURBANCE OUT OF THE
PACIFIC NORTHWEST MOVES RAPIDLY TO THE CENTRAL PLAINS. RIDGE
REBUILDING OVER NEW MEXICO ON TUESDAY AS NEXT PACIFIC NORTHWEST
SYSTEM MOVES ASHORE. CLOSED LOW MOVES SOUTHWARD ALONG THE WEST COAST
TO SOUTHERN ARIZONA EARLY SATURDAY MORNING AND ACROSS NEW MEXICO
LATE IN THE WEEKEND.

OVERNIGHT...A LITTLE MILDER OVERNIGHT AFTER A WARMER DAY WITH FAIR
TO GOOD HUMIDITY RECOVERIES. NORTHWEST BREEZES OVER THE HIGH SPOTS
WILL DECREASE THROUGH THE OVERNIGHT. OUTSIDE CHANCE FOR SOME SPOTTY
SNOW SHOWERS OVER THE NORTHEAST WITH LITTLE ACCUMULATION.

FOR FRIDAY...STRONG NORTH TO NORTHWEST FLOW ALOFT ACROSS THE HEART
OF NEW MEXICO AS HIGH PRESSURE OVER WESTERN COLORADO EXPANDS
COVERAGE SOUTH AND EAST TOWARD SURFACE LOW OVER WEST TEXAS. SPOTTY
DAYTIME SNOW SHOWERS ENDING THROUGH THE DAY OVER THE NORTHWEST.
NORTHERLY BREEZES STARTING FRIDAY AFTERNOON NEAR THE EASTERN
BORDER...WITH MINIMUM HUMIDITIES IN THE UPPER TEENS AND 20S PCT
STATEWIDE. BEST VENTILATION IN THE EAST...WITH MORE MARGINAL
CONDITIONS WEST AND NORTH OVER THE HIGH COUNTRY. FAIR TO GOOD
HUMIDITY RECOVERIES OVERNIGHT.

FOR SATURDAY...WARMING TREND WILL BRING MAXIMUM TEMPERATURES TO
NORMAL OR A TAD ABOVE SATURDAY AFTERNOON AS RIDGE MOVES EASTWARD
TOWARD NEW MEXICO. AFTERNOON WESTERLY BREEZES WILL BE STRONGEST OVER
THE EASTERN FOOTHILLS AND ADJACENT PLAINS OF THE CENTRAL MOUNTAIN
CHAIN SATURDAY AFTERNOON. DETERIORATING VENTILATION TO POOR IN THE
WEST AND NORTH...WITH ONLY MARGINALLY BETTER CONDITIONS ELSEWHERE.
LITTLE CHANGE TO HUMIDITIES.

FOR SUNDAY...CONTINUED WARMING TREND WILL PUSH DAYTIME MAXIMUM
TEMPERATURES 6 TO 12 DEGREES ABOVE EARLY MARCH NORMALS...A LITTLE
COOLER IN THE NORTH. TURBULENT FLOW BACKING TO WESTERLY AS RIDGE
COLLAPSES OVER THE STATE...WITH SPOTTY SNOW SHOWERS OVER THE
NORTHERN TIER SUNDAY DAYTIME WITH COVERAGE EXPANSION OVER THE
WESTERN MOUNTAINS...THE JEMEZ...AND SANGRE DE CRISTO MOUNTAINS
SUNDAY NIGHT. BREEZY DAY...WITH WESTERLY WINDS STRONGEST OVER THE
CONTINENTAL DIVIDE...THE CENTRAL MOUNTAINS AND ADJACENT EASTERN
SLOPES AND PLAINS....AND ALONG THE INTERSTATE 40 CORRIDOR EAST TO
THE TEXAS STATE LINE. MINIMUM HUMIDITIES FLIRTING WITH THE MID TEENS
AND SINGLE DIGITS SOUTH AND EAST...WITH 20S AND 30S NORTH AND WEST.
WILL WATCH SUNDAY AFTERNOON FOR DEVELOPMENT OF POSSIBLE CRITICAL
FIRE WEATHER CONDITIONS OVER THE EASTERN PLAINS FROM INTERSTATE 40
SOUTHWARD. VASTLY IMPROVED VENTILATION WITH INCREASES IN TRANSPORT
WINDS. FAIR TO GOOD HUMIDITY RECOVERIES...EXCELLENT OVER THE NORTH
NEAR SNOW SHOWERS.

OUTLOOK...MONDAY THROUGH WEDNESDAY...RIDGE DEVELOPING MONDAY AND
AMPLIFYING TUESDAY WILL MOVE EAST OF THE STATE WEDNESDAY BACKING
FLOW ALOFT TO THE SOUTHWEST IN ADVANCE OF NEXT PACIFIC SYSTEM. COLD
AIR IN WAKE OF TURBULENT FLOW ALOFT PUSHING SOUTHWARD AND
PENETRATING WESTWARD TO HALT WARMING TRENDS ON MONDAY...BUT GENTLE
TEMPERATURE REBOUND THROUGH WEDNESDAY WILL BRING DAYTIME HIGHS BACK
TO WITHIN A FEW DEGREES OF EARLY MARCH NORMALS. NORTHERN SNOW
SHOWERS MONDAY WILL TAPER OFF BY TUESDAY MORNING...WITH THE FIRST OF
THE SHOWERS APPEARING OVER THE NORTH AND WEST WEDNESDAY DAYTIME AND
CONTINUING WEDNESDAY NIGHT. WITH WARMER AIR IN PLACE...SNOW COVERAGE
WILL BE LIMITED TO THE HIGH PEAKS OF THE NORTHERN MOUNTAINS WITH
SPOTTY RAIN COVERAGE ELSEWHERE IN THE NORTH AND WEST. WINDS TURNING
NORTHWEST ON MONDAY...WITH SOME SPOTS CARRYING MINIMUM HUMIDITIES IN
THE LOW TEENS PCT MONDAY AFTERNOON GOOD CANDIDATES FOR SOME CRITICAL
FIRE WEATHER MONDAY AFTERNOON. SOME MOISTURE MOVING IN AHEAD OF
PACIFIC SYSTEM WILL BOOST DAYTIME HUMIDITIES INTO THE HIGH TEENS AND
LOW 20S PCT OVER MOST OF THE STATE TUESDAY AND WEDNESDAY.
VENTILATION MARGINAL ALL THREE DAYS.

SHY

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Feb 28, 5:45 AM MST, 18 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
545 AM MST THU FEB 28 2013

NMZ501>540-011300-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
545 AM MST THU FEB 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

34

Event by event

39 drought. Local standard time, as filed.

Drought, Northwest Plateau

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Northwest Plateau forecast zone
Reported by
Other Federal Agency

Drought, Chuska Mountains

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Chuska Mountains forecast zone
Reported by
Other Federal Agency

Drought, Far Northwest Highlands

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Far Northwest Highlands forecast zone
Reported by
Other Federal Agency

Drought, Northwest Highlands

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Northwest Highlands forecast zone
Reported by
Other Federal Agency

Drought, West Central Plateau

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
West Central Plateau forecast zone
Reported by
Other Federal Agency

Drought, West Central Mountains

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
West Central Mountains forecast zone
Reported by
Other Federal Agency

Drought, West Central Highlands

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
West Central Highlands forecast zone
Reported by
Other Federal Agency

Drought, Southwest Mountains

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Southwest Mountains forecast zone
Reported by
Other Federal Agency

Drought, San Juan Mountains

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
San Juan Mountains forecast zone
Reported by
Other Federal Agency

Drought, Jemez Mountains

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Jemez Mountains forecast zone
Reported by
Other Federal Agency

Drought, West Slopes of the Sangre de Cristo Mountains

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
West Slopes of the Sangre de Cristo Mountains forecast zone
Reported by
Other Federal Agency

Drought, Northern Sangre de Cristo Mountains Above 9500 Feet/Red River

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Northern Sangre de Cristo Mountains Above 9500 Feet/Red River forecast zone
Reported by
Other Federal Agency

Drought, Southern Sangre de Cristo Mountains Above 9500 Feet

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Southern Sangre de Cristo Mountains Above 9500 Feet forecast zone
Reported by
Other Federal Agency

Drought, East Slopes of the Sangre de Cristo Mountains

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
East Slopes of the Sangre de Cristo Mountains forecast zone
Reported by
Other Federal Agency

Drought, Upper Rio Grande Valley

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Upper Rio Grande Valley forecast zone
Reported by
Other Federal Agency

Drought, Lower Chama River Valley

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Lower Chama River Valley forecast zone
Reported by
Other Federal Agency

Drought, Santa Fe Metro Area

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Santa Fe Metro Area forecast zone
Reported by
Other Federal Agency

Drought, Albuquerque Metro Area

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Albuquerque Metro Area forecast zone
Reported by
Other Federal Agency

Drought, Lower Rio Grande Valley

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Lower Rio Grande Valley forecast zone
Reported by
Other Federal Agency

Drought, Sandia/Manzano Mountains

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Sandia/Manzano Mountains forecast zone
Reported by
Other Federal Agency

Drought, Estancia Valley

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Estancia Valley forecast zone
Reported by
Other Federal Agency

Drought, Central Highlands

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Central Highlands forecast zone
Reported by
Other Federal Agency

Drought, South Central Highlands

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
South Central Highlands forecast zone
Reported by
Other Federal Agency

Drought, Upper Tularosa Valley

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Upper Tularosa Valley forecast zone
Reported by
Other Federal Agency

Drought, South Central Mountains

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
South Central Mountains forecast zone
Reported by
Other Federal Agency

Drought, Raton Ridge/Johnson Mesa

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Raton Ridge/Johnson Mesa forecast zone
Reported by
Other Federal Agency

Drought, Far Northeast Highlands

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Far Northeast Highlands forecast zone
Reported by
Other Federal Agency

Drought, Northeast Highlands

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Northeast Highlands forecast zone
Reported by
Other Federal Agency

Drought, Union County

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Union County forecast zone
Reported by
Other Federal Agency

Drought, Harding County

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Harding County forecast zone
Reported by
Other Federal Agency

Drought, Eastern San Miguel County

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Eastern San Miguel County forecast zone
Reported by
Other Federal Agency

Drought, Guadalupe County

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Guadalupe County forecast zone
Reported by
Other Federal Agency

Drought, Quay County

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Quay County forecast zone
Reported by
Other Federal Agency

Drought, Curry County

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Curry County forecast zone
Reported by
Other Federal Agency

Drought, Roosevelt County

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Roosevelt County forecast zone
Reported by
Other Federal Agency

Drought, De Baca County

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
De Baca County forecast zone
Reported by
Other Federal Agency

Drought, Chaves County Plains

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Chaves County Plains forecast zone
Reported by
Other Federal Agency

Drought, Eastern Lincoln County

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Eastern Lincoln County forecast zone
Reported by
Other Federal Agency

Drought, Southwest Chaves County

When
March 1, 12:00 AM MST to March 31, 11:59 PM MST
Where
Southwest Chaves County forecast zone
Reported by
Other Federal Agency

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Mexico in 2013Every state in 2013This day in weather historyWarnings in New Mexico, March 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 435277, 435278, 435279, 435280, 435282, 435283, 435284, 435286, 435287, 435288, 435289, 435290, 435291, 435292, 435293, 435294, 435295, 435296, 435297, 435298, 435299, 435300, 435301, 435302, 435303, 435304, 435305, 435306, 435307, 435308, 435309, 435310, 435312, 435313, 435314, 435315, 435316, 435317, 435318.